# SDR AALA202112177473

- Difficulty date: December 11, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N831AA
- Make and model: Boeing 787-9
- Aircraft serial: 40652
- Aircraft time: 15,424 hours, 1,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 33D SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202112137473: CLEANED HARNESS CONNECTOR AT SEAT 33D PER AMM 33-51-00.** (CLOSED)
